MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation is not necessary because the reported event has been determined as not related to vns therapy.
 
Event or Problem Description
Patient experienced generator migration which caused discomfort and was referred to surgery to have a generator replacement their device explanted.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
The patient underwent surgery to have their vns device removed.The explanted generator and lead were received and product analysis is still underway.
 
Event or Problem Description
Product analysis was conducted on the explanted generator.In the product analysis lab, the device output signal was monitored for more than 24-hrs, while the pulse generator was placed in a simulated body temperature environment.Results showed no signs of variation in the pulse generator¿s output signal and demonstrated that the device provided the expected level of output current for the entire monitoring period.The pulse generator diagnostics were as expected for the programmed parameters.There were no performance, or any other type of adverse condition found with the pulse generator.Product analysis is still underway for the lead.
 
Event or Problem Description
Product analysis was conducted on the explanted lead.Note that since the electrode array section was not returned for analysis, an evaluation and resulting commentary cannot be made on that portion of the lead.With the exception of the observed tear at electrode bifurcation split area, and the surface cut at bifurcated tube, the condition of the returned lead portion is consistent with conditions that typically exist following an explant procedure.Based on the findings in the product analysis lab, there are no anomalies identified with the returned portions of the device.
 
Additional Manufacturer Narrative
H3 device evaluated by mfr? , corrected data: follow-up report #2 inadvertently left blank.H6 adverse event problem codes, corrected data: follow-up report #2 inadvertently left blank.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key10836925
Report Number1644487-2020-01520
Device Sequence Number17076790
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/15/2017
Device Model Number102R
Device Lot Number4410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Event Location Other
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer01/26/2021
03/03/2021
04/13/2021
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date02/19/2021
03/26/2021
05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR